# SDR CALA2022042701076

- Difficulty date: April 21, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N804UA
- Make and model: Airbus A319-131
- Aircraft serial: 759
- Aircraft time: 72,699 hours, 30,657 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin
- Part number: D5528000301300
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ELEVATOR HAS SEVEN PUNCTURES DUE TO HAIL.   1) 21 INCHES FROM INBOARD, 23 INCHES FROM TRAILING EDGE, 1 INCH DIAMETER. 2)  85 INCHES FROM INBOARD, 16 INCHES FROM TRAILING EDGE, 1 INCH DIAMETER.  3) 100 INCHES FROM OUTBOARD EDGE,  12 1/2 INCHES FROM TRAILING EDGE, 1 INCH DIAMETER.  4)   94 INCHES FROM OUTBOARD EDGE,  14 INCHES FROM TRAILING EDGE,  1 INCH DIAMETER. 5)   82 INCHES FROM OUTBOARD EDGE, 15 INCHES FROM TRAILING EDGE, REF SRM 55-21-11 PB.101 TASK 283-002, NO DELAMINATION NOTED, 1.5 INCHES DIAMETER.    6)   57 INCHES FROM OUTBOARD EDGE, 13 PROTECTED WITH SPEED TAPE. INCHES FROM TRAILING EDGE .75 INCHES DIAMETER.    7)   35 INCHES FROM OUTBOARD EDGE, 10 INCHES FROM TRAILING EDGE, 1 INCH DIAMETER. VERIFIED NO VISIBLE MOISTURE OR WATER INGRESSION, CLEANED AREA AND APPLIED NEW SPEED TAPE. LOCKED FOR MX FERRY UNLOCKED TO CLEAR LOGPAGE TO BE ACCOMPLISHED ON HAECO LCQ NR 9292479/44479 REPAIRED RH ELEVATOR PN D5528000301300 SN CG1854 7EA AREAS 1.5" DIA (ALL) ZONE A IAW A319 SRM 55-21-11-300-005 CAT A REPAIRE REM OVED DOT 52 UPPER SKIN. MECH V061564 INSP BY V061647
